# SDR 05FDEA01179

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TRANS PANEL FWD PIT STA 540-545.  REMOVED AND REPLACED TRANSITIONAL PANEL IAW SRM 51-30-2 AT MAE ON N/R N00892.
